MathSciNet Relay Station
MathSciNet bibliographic data
MR1189538 47A99 (47B20)
Catepillán, Ximena; Ptak, Marek; Szymański, Wacław Multiple canonical decompositions of families of operators and a model of quasinormal families. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1165–1172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement